MAUDE Adverse Event Report: WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR

WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR
Model Number X-SPM-03
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that, during an unspecified surgical procedure, the system displayed an incorrect axis in an unidentified eye at an unknown timing.
 
Additional Manufacturer Narrative
All product and batch history records are quality reviewed prior to product release.Further information about the reported issue was requested but not provided.No sample was expected to be returned for evaluation and not enough information was provided to perform an investigation.This case is therefore closed without identifying a root cause.Not enough information was provided to properly complete an investigation.The root cause could not be identified by the investigation.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.All product and batch history records are quality reviewed prior to product release.Further information about the reported issue was requested but not provided.No sample was expected to be returned for evaluation and not enough information was provided to perform an investigation.This case is therefore closed without identifying a root cause.Upon request, the data collection for this case was performed and provided to the manufacturer's product subject matter expert (sme), who found that six cases were associated with this report.For five of the occurrences, the planned lens position was changed by the surgeon on the digital marker microscope.The concrete situation making this change necessary could not be reconstructed by the investigation but no issue and therefore no root cause could be identified.For the sixth case, an incorrect microscope orientation was selected by the surgeon, which lead to an invalid registration and therefore a wrong axis display.It was also found that for several cases, the eye was de-centered, which was indicated by verion.It is recommended to always follow the status messages to ensure a reliable tracking performance during surgery.For none of the cases, there was any information regarding a follow-up surgery, indication that there was no deviation of the lens position.This investigation is concluded based on the provided data.For all of the cases, the device behaved as intended.For one of the case, the wrong axis was displayed due to a wrong user selection.Therefore, the root cause code "external - user handling" was selected.The manufacturer internal reference number is: (b)(4).

Brand Name
VERION DIGITAL MARKER M
Common Device Name
MARKER, OCULAR
Manufacturer (Section D)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM  14513
Manufacturer (Section G)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM   14513
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18071241
Report Number3010300699-2023-00014
Device Sequence Number7615559
Product Code HLG
UDI-Device Identifier00380659982705
UDI-Public00380659982705
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX-SPM-03
Device Catalogue Number8065998270
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer02/28/2024
08/20/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date03/28/2024
09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown